# SDR ERKR200100079

- Difficulty date: April 24, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- Aircraft time: 85,973 hours, 19,030 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN WINDOW FORGING AT STA 560 TO 580 RT HAS CORROSION ON UPPER FRD CORNER COMING OUT FROM UNDER SEALANT.  REMOVED SEALANT AND LIGHT CORROSION WITHIN LIMITS.  ALODINED AND PRIMED, RESEALED WITH BMS 5-95 SEALANT PER 747 SRM 51-10-01, 51-10-02, 56-20-01, AND 747 SOPM 20-41-02.
